MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. AGILIA VP MC WIFI US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. AGILIA VP MC WIFI US; INFUSION PUMP SYSTEM
Model Number Z019735
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: customer reported error 41-0002.Reporting as a conservative measure.Adverse effects were not reported.More information is needed to complete the investigation.Device history record was reviewed and nothing was found related to the reported event.Device log history was not provided therefore no review could be performed.The reported device was not returned to lake zurich nor brézins for investigation.According to local protocol, if after 15 days the device still hasn't been returned, the service order is closed to no device.So, we did not receive anything that would allow us to identify the actual root cause of this event / to go further with this investigation.Therefore, the root cause of the reported issue could not be identified.However, if further information are provided later on, we may re-open the complaint and pursue its.To our knowledge this complaint is not being related to patient safety.This complaint is considered as: not investigated.The trend is: normal.

Brand Name
AGILIA VP MC WIFI US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
Manufacturer (Section G)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR   38590
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key22784408
Report Number3000240707-2025-00413
Device Sequence Number9869341
Product Code FRN
UDI-Device Identifier04086000856089
UDI-Public04086000856089
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ019735
Device Catalogue NumberZ019735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown